TITLE

Effect of the medium inhomogeneity on the evolution equation of plane shock waves

AUTHOR(S)
Ragozina, V. E.; Ivanova, Yu. E.
PUB. DATE
September 2013
SOURCE
Journal of Applied Mechanics & Technical Physics;Sep2013, Vol. 54 Issue 5, p809
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Using the method of matched asymptotic expansions, solutions of boundary-value problems of shock deformation of nonlinear elastic weakly inhomogeneous semispaces are obtained. It is shown that nonlinearity of the model and various properties of the inhomogeneity lead to new evolution equations in the frontal areas of longitudinal and transverse shock waves, the transition to which is due to transformations of all independent coordinates of the problem.
ACCESSION #
91928420

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics